# SDR GTIA2024022737946

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 27,612 hours, 12,131 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Frozen
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"AFTER T/O LANDING GEAR LEVER WAS STUCK AFTER TRYING AGAIN GEAR DID NOT COME UP AND L/G SHOCK ABSORBER FAULT APPEARED.-FOLLOWED TSM 32-31-00-810-868-A. DECODED LGCIU 1 AND 2 FOR FAULT . PROX SENSOR 25GA FAULTED. INSPECTED SENSOR AND FOUND FROZEN. DEFROSTED AND CLEANED.  PERFORMED FUNCTIONAL TEST OF NORMAL EXTENSION AND RETRACTION IAW AMM 32-31-00-720-003-A. TEST GOOD. AC OK FOR SVC"
